Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GuardedlyOptimistic

DOXYCYCLINE, NAUSEA AND SWELLING

Recommended Posts

Hi,

So i've been on doxy for the last 3 weeks. And, so that you all know: you're not supposed to be in the sun while taking the med.

I was out over the weekend and developed swelling in my fingers and arms. I thought my thumb was going to burst. lol. ok, so not funny but we have to maintain a sense of humour. Today, i'm feeling really nauseated. I left work. Hence allowing me to post so early in the day. I know you all love me. LOL. I'm calling the pharmacist right now to find out how far ahead of the accutane I have to get off of the doxycycline.

Thanks. Post soon! blink.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×